# SDR ASAA9940008

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Seized
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLT 322, THE L1 DOOR WAS FOUND TO BE HARD TO OPEN.  REPLACED CRANK ARM BEARING AND DOOR OPERATED NORMALLY.
